# SDR DALA2025070104950

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,704 hours, 30,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 FT LEFT DOOR HARD TO ARM.  FOUND GIRT BAR SPRINGS DAMAGED. R/R GIRT BAR PER B757 AMM 25-66. CHKS NORMAL. (1050485)
